# SDR DL73S951109

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 480,Str 26r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTION, THE SKIN AT STA 480 WAS FOUND CORRODED IN TWO LOCATIONS BETWEEN STR 26R-28R.  THE DAMAGE CONSISTED OF A 1.125 INCH CUTOUT NEAR STR 27R AND A 3.25 INCH BY 2.5 INCH CUTOUT AT THE STA 480 BUTT SPLICE.  IN ACCORDANCE WITH B727 SRM 53-30-3, FIG 3A AND DER APPROVAL, AN EXTERNAL DOUBLER AND TRIPLER WERE INSTALLED.
